RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 165, Number 3  


In memoriam of Albert Nikiforovich Tavkhelidze
387
Some remarks on the Ercolani–Sinha construction of monopoles
H. W. Braden, V. Z. Ènol'skii
389
Cohomology of skew-holomorphic Lie algebroids
U. Bruzzo, V. N. Rubtsov
426
The relative frame bundle of an infinite-dimensional flag variety and solutions of integrable hierarchies
G. F. Helminck, A. G. Helminck, A. V. Opimakh
440
Moving poles of meromorphic linear systems on $\mathbb P^1(\mathbb C)$ in the complex plane
G. F. Helminck, V. A. Poberezhnyi
472
Period integrals, quantum numbers, and confinement in SUSY QCD
A. V. Marshakov
488
Calculations in conformal theory needed for verifying the Alday–Gaiotto–Tachikawa hypothesis
A. D. Mironov, S. A. Mironov, A. Yu. Morozov, A. A. Morozov
503
A new approach to phase transitions, thermodynamics, and hydrodynamics
V. P. Maslov
543
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019